Alert archive / Ohio / Tornado Warnings in 2008

Tornado Warning 6, NWS Wilmington, OH

May 11, 2008Delaware County, Franklin County, Ohio

NWS Wilmington, OH issued this tornado warning at May 11, 2008, 1:42 PM EDT for Delaware County, Franklin County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 1:42 PM EDT (17:42 UTC)
Expired
May 11, 2008, 2:30 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 111743
TORILN
OHC041-049-111830-
/O.NEW.KILN.TO.W.0006.080511T1742Z-080511T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
142 PM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...

* UNTIL 230 PM EDT.

* AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO AND    
  PERSISTENT FUNNEL CLOUDS. THIS DANGEROUS STORM WAS LOCATED NEAR    
  POWELL...MOVING NORTHEAST AT 23 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNBURY...

IN ADDITION...LEWIS CENTER...STRATFORD...ALUM CREEK STATE PARK...
GALENA...INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...KILBOURNE...
LEONARDSBURG AND OLIVE GREEN ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 4043 8292 4041 8290 4037 8290 4036 8282
      4029 8272 4027 8274 4025 8274 4008 8302
      4011 8317 4019 8317
TIME...MOT...LOC 1742Z 221DEG 20KT 4015 8305

$$

RYAN
3 follow-up statements
000 
WWUS51 KILN 111753
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
151 PM EDT SUN MAY 11 2008

OHC049-111801-
/O.CAN.KILN.TO.W.0006.000000T0000Z-080511T1830Z/
FRANKLIN OH-
151 PM EDT SUN MAY 11 2008

...THE TORNADO WARNING FOR NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4018 8312 4042 8293 4041 8290 4037 8290
      4036 8282 4029 8272 4027 8274 4025 8274
      4012 8295
TIME...MOT...LOC 1751Z 221DEG 20KT 4019 8301

$$

OHC041-111830-
/O.CON.KILN.TO.W.0006.000000T0000Z-080511T1830Z/
DELAWARE OH-
151 PM EDT SUN MAY 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR EASTERN
DELAWARE COUNTY...

AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO AND FUNNEL 
CLOUDS. THIS DANGEROUS STORM WAS LOCATED NEAR LEWIS CENTER...MOVING 
NORTHEAST AT 23 MPH. NUMEROUS FUNNEL CLOUD SIGHTINGS HAVE BEEN 
REPORTED BETWEEN US ROUTE 23 AND INTERSTATE 71 IN SOUTHERN DELAWARE 
COUNTY IN THE VICINITY OF THE POLARIS AREA.

LOCATIONS IMPACTED INCLUDE...
SUNBURY.

IN ADDITION...LEWIS CENTER...ALUM CREEK STATE PARK...GALENA...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...KILBOURNE AND OLIVE
GREEN ARE NEAR THE PATH OF THIS STORM.

IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 4018 8312 4042 8293 4041 8290 4037 8290
      4036 8282 4029 8272 4027 8274 4025 8274
      4012 8295
TIME...MOT...LOC 1751Z 221DEG 20KT 4019 8301

$$

RYAN
000 
WWUS51 KILN 111810
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT SUN MAY 11 2008

OHC041-111830-
/O.CON.KILN.TO.W.0006.000000T0000Z-080511T1830Z/
DELAWARE OH-
209 PM EDT SUN MAY 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR EASTERN
DELAWARE COUNTY...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO AND 
PERSISTENT FUNNEL CLOUDS AND WALL CLOUDS. THIS DANGEROUS STORM WAS 
LOCATED NEAR SUNBURY...MOVING NORTHEAST AT 23 MPH.

LOCATIONS IMPACTED INCLUDE...
SUNBURY.

IN ADDITION...OLIVE GREEN IS NEAR THE PATH OF THIS STORM.

IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 4036 8290 4036 8282 4029 8272 4027 8274
      4025 8274 4017 8288 4027 8298
TIME...MOT...LOC 1809Z 221DEG 20KT 4027 8292

$$

RYAN
000 
WWUS51 KILN 111831
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EDT SUN MAY 11 2008

OHC041-111841-
/O.EXP.KILN.TO.W.0006.000000T0000Z-080511T1830Z/
DELAWARE OH-
231 PM EDT SUN MAY 11 2008

...THE TORNADO WARNING FOR EASTERN DELAWARE COUNTY HAS EXPIRED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND THE ROTATION 
INDICATED ON RADAR HAS WEAKENED...THEREFORE THE TORNADO WARNING HAS 
BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4036 8290 4036 8282 4029 8272 4027 8274
      4025 8274 4017 8288 4027 8298
TIME...MOT...LOC 1810Z 221DEG 20KT 4027 8291

$$

HATZOS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 11, 11:12 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 11, 11:12 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1112 AM EDT SUN MAY 11 2008

.SYNOPSIS...
A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK ACROSS THE REGION
TODAY. AFTER THE LOW MOVES EAST...A TROUGH WILL LINGER ACROSS THE
AREA INTO MONDAY. HIGH PRESSURE WILL BUILD IN FOR TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF STRONG CONVECTIVE STORMS PUSHING E AND NE OF FCST AREA
LATE THIS MORNING AND EARLY THIS AFTERNOON. DO NOT EXPECT THUNDER
IN THE COLD POOL...BUT AVAIALBLE MOISTURE IS STILL HIGH AND
SHOWERS WILL PERSIST AS COLD AIR USHERS IN...WRINGING IT OUT. THE
BEST COLD AIR DOES NOT WORK IN UNTIL THIS EVENING WHEN WINDS TURN
N-NW.

MAIN UPDATE WAS TO LOWER TEMPS IN THE SOUTHWEST THIS AFTERNOON AND
REMOVE THUNDER FOR 3/4 OF CWA. THUNDER WILL QUICKLY EXIT THE
REMAINDER OF CWA EARLY THIS AFTERNOON...BUT WORDING IT THIS WAY IN
THE ZONE FCST MAY PRECLUDE ANOTHER UPDATE. WILL KEEP AN EYE ON ANY
CONVECTION IN THE COLD POOL AND SEE WHERE TEMPS GO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
STACKED LOW PRESSURE SYSTEM OVER REGION AT THE BEGINNING OF THE
PERIOD WILL CONTINUE TO TRANSLATE EAST. EXPECT PRECIPITATION
COVERAGE TO BE LESS BY THIS TIME. BUT MOST LOCATIONS SHOULD STILL
GET MEASURABLE RAINFALL DURING THE EVENING. SO LIKELY TO
CATEGORICAL POPS ARE JUSTIFIED. SHOWERS WILL CONTINUE TO DECREASE
IN COVERAGE OVERNIGHT. WITH A LINGERING TROUGH IN THE AREA ON
MONDAY THERE WILL STILL BE A CHANCE OF SHOWERS PRIMARILY IN
EASTERN ZONES. HIGH PRESSURE WILL THEN BUILD IN MONDAY NIGHT AND
TUESDAY ALLOWING DRIER AIR TO SPREAD OVER THE REGION.

TEMPERATURES WILL BE COOL UNTIL TUESDAY WHEN READINGS WILL
REBOUND. MOS CONSENSUS APPEARED REASONABLE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ANOTHER LONG WAVE TROUGH WILL DEVELOPING DURING THE LATTER PART OF
THE WEEK ALTHOUGH A BIT FURTHER TO THE WEST. THIS WILL ALLOW SHORT
WAVES MOVING THROUGH THE TROUGH TO PERIODICALLY LIFT ACROSS THE
REGION. GFS AND ECMWF CONTINUE TO BE IN PRETTY GOOD AGREEMENT THAT
THE FIRST SHORT WAVE WILL MOVE THROUGH THE OHIO VALLEY ON
WEDNESDAY WHICH WILL PUSH A BOUNDARY SOUTH OF THE AREA.
UNCERTAINTY INCREASES AFTER THIS TIME CONCERNING LOCATION AND
TIMING OF SUBSEQUENT WAVES FORMING ON THE BOUNDARY AS ADDITIONAL
UPPER LEVEL ENERGY LIFTS OUT FROM THE MIDWEST TROUGH. AT THIS
POINT THE CHANCE FOR ADDITIONAL RAINFALL THROUGH THE REMAINDER OF
THE WEEK APPEARS TO BE GREATER IN THE SOUTHEAST ZONES AND LESSER
IN THE NORTHWEST. BELOW NORMAL TEMPERATURES...ESPECIALLY FOR
HIGHS...WILL PERSIST THROUGH THE PERIOD.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A FRONTAL BNDRY AND LOW PRESSURE WILL PUSH ACROSS THE REGION TODAY.
SHOWERS WILL CONTINUE.  LOOKING AT CURRENT RADAR TRENDS...SOME
THUNDER WILL SETTLE IN AFTER 14Z...WITH PREVAILING MVFR
VISIBILITIES AND CIGS PERSISTING THROUGH 23Z. SW WINDS WILL GUST
OVER 25 KTS AT TIMES. THE PCPN CONVERGE WILL WANE SOMEWHAT AS
WINDS TURN WNW BEHIND THE LOW AFTER 00Z...STILL GUSTING NEAR 25
KTS AT TIMES.

OUTLOOK...MVFR/IFR CIGS AND VSBYS POSSIBLE INTO MONDAY. TSTM
POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, May 11, 4:51 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
451 AM EDT SUN MAY 11 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
451 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 8:22 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
822 AM EDT SUN MAY 11 2008

KYZ089-094>096-111245-
GRANT KY-PENDLETON KY-CARROLL KY-OWEN KY-
822 AM EDT SUN MAY 11 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OWEN...CARROLL...
SOUTHWESTERN PENDLETON AND SOUTHERN GRANT COUNTIES THROUGH 845 AM
EDT...

AT 820 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM WORTHVILLE TO 7 MILES SOUTHWEST OF
GRATZ TO 19 MILES SOUTHWEST OF MONTEREY...MOVING NORTHEAST AT 42 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WHEATLEY...GRATZ...SQUIRESVILLE...NEW LIBERTY...MONTEREY...BROMLEY...
OWENTON...GENE SNYDER AIRPORT...GOFORTH...KNOXVILLE...MARCUS AND
MORGAN.
Special weather statement, May 11, 8:52 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
852 AM EDT SUN MAY 11 2008

INZ050-111315-
WAYNE IN-
852 AM EDT SUN MAY 11 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY THROUGH
915 AM EDT...

AT 848 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR ECONOMY...MOVING NORTHEAST AT 53
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
RICHMOND...FOUNTAIN CITY...WHITEWATER AND BETHEL.
Special weather statement, May 11, 10:32 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 AM EDT SUN MAY 11 2008

OHZ088-111500-
SCIOTO OH-
1032 AM EDT SUN MAY 11 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SCIOTO COUNTY
THROUGH 1100 AM EDT...

AT 1029 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LUCASVILLE
TO 6 MILES WEST OF FRANKLIN FURNACE...MOVING NORTHEAST AT 52 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
LUCASVILLE...SCIOTOVILLE...WHEELERSBURG...POWELLSVILLE...
SCIOTODALE...PORTSMOUTH REGIONAL AIRPORT...MINFORD...LYRA AND SOUTH
WEBSTER.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

HATZOS
Local storm report, May 11, 11:08 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
05/11/2008                   FAYETTE            IN   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN IN TOWN. ALSO...SOME SHINGLES
            WERE BLOWN OFF A ROOF.

0927 AM     TSTM WND DMG     4 NW BROOKSVILLE        38.72N 84.12W
05/11/2008                   BRACKEN            KY   TRAINED SPOTTER

            TWO POWER POLES WERE SNAPPED OFF. A FEW LARGE LIMBS WERE
            DOWNED. SOME SIDING WAS ALSO TAKEN OFF A HOUSE.

&&

HATZOS
Local storm report, May 11, 1:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     FUNNEL CLOUD     1 E DUBLIN              40.12N 83.11W
05/11/2008                   FRANKLIN           OH   NWS EMPLOYEE

            FUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF OHIO 161
            AND SAWMILL ROAD.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:16 PM EDTTornado WarningILNDelaware, Franklin, Madison, Union29 min

Nearby

Tornado Warnings in Ohio, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.